BibTeX record journals/dm/Dentice06

download as .bib file

@article{DBLP:journals/dm/Dentice06,
  author    = {Eva Ferrara Dentice},
  title     = {On finite matroids with two more hyperplanes than points},
  journal   = {Discret. Math.},
  volume    = {306},
  number    = {2},
  pages     = {199--209},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.disc.2005.10.023},
  doi       = {10.1016/j.disc.2005.10.023},
  timestamp = {Thu, 14 Oct 2021 09:45:15 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/Dentice06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics